# SDR USAA2011082500009

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 61,259 hours, 41,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 11C EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE REPLACED LENS.  OPS CHECK GOOD.
